MAUDE Adverse Event Report: ABBOTT EVEROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

ABBOTT EVEROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 1125300-15
Health Effect - Clinical Code No Information (3190)
Date of Event 06/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
During a percutaneous coronary intervention a stent became dislodged off the delivery system.The delivery system was advanced and removed multiple times attempting to cross the lesion.The stent was successfully retrieved with a snare.

Brand Name
EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT
santa clara CA 95054
MDR Report Key6701154
Report NumberMW5070899
Device Sequence Number13712729
Product Code NIQ
UDI-Device Identifier08717648199349
UDI-Public(01)08717648199349
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2019
Device Model Number1125300-15
Device Catalogue Number1125300-15
Device Lot Number6111041
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight81